St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 24, Number 1

Kolmogorov widths and approximation numbers of Sobolev classes with singular weights
A. A. Vasil′eva.
St. Petersburg Math. J. 24 (2013), 1-27
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013292
Formations of finite $C_{𝜋}$-groups
E. P. Vdovin, D. O. Revin and L. A. Shemetkov.
St. Petersburg Math. J. 24 (2013), 29-37
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013293
On fully nonlinear elliptic and parabolic equations with VMO coefficients in domains
Hongjie Dong, N. V. Krylov and Xu Li.
St. Petersburg Math. J. 24 (2013), 39-69
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013294
Multidimensional Hecke theorem on the distribution of fractional parts
V. G. Zhuravlev.
St. Petersburg Math. J. 24 (2013), 71-97
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013295
On spatial mappings with integral restrictions on the characteristic
E. A. Sevost′yanov.
St. Petersburg Math. J. 24 (2013), 99-115
Abstract, references and article information
Full-text PDF        
Continuous symmetrization via polarization
A. Yu. Solynin.
St. Petersburg Math. J. 24 (2013), 117-166
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013297
On solvability in $W_{1}^{1}(\mathbb{R}^{+})$ of a nonlinear integro-differential equation with a noncompact Hammerstein–Nemytskiĭ operator
Kh. A. Khachatryan.
St. Petersburg Math. J. 24 (2013), 167-183
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013298